MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR FORESIGHT; OXIMETER, TISSUE SATURATION

EDWARDS LIFESCIENCES DR FORESIGHT; OXIMETER, TISSUE SATURATION
Model Number FSESL
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of foresight sensor, in an open heart surgery, the number was greater than 90 however when changed out the new sensor monitored the patient in the 70s.A new sensor was applied by the physician which worked as expected.There was no patient injury nor was any treatment administered based on inaccurate values.
 
Additional Manufacturer Narrative
The device will not be returned for evaluation.Without return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.The lot number was not provided thus a device history record was not reviewed.No corrective actions will be taken at this time.The ifu contains the following warnings and precautions: avoid positioning the sensor over hair, air sinus, hematomas, or broken skin.Avoid attaching the sensor to sites with excess adipose, ascites, or edema.The materials used in the manufacture of the sensor were not designed for reuse.Reuse can cause the sensor not to perform as intended.

Brand Name
FORESIGHT
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
DR 
Manufacturer (Section G)
EDWARDS LIFESCIENCES IRVINE
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
erika bonilla
1 edwards way
irvine, CA 92614
MDR Report Key22771689
Report Number2015691-2025-06517
Device Sequence Number9760288
Product Code MUD
UDI-Device Identifier00690103208146
UDI-Public00690103208146
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K143675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFSESL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Initial Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown